# SDR AALA202407159654

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 38,018 hours, 16,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: Aft Lt Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT AFT LEFT SERVICE DOOR HAS A PIN STICKING DOWN FROM THE DOOR ON THE INSIDE FROM THE GIRT BAR. REMOVED SLIDE, REINSTALLED SAFTY PIN AND REINSTALLED SLIDE. PER AMM 25-66-01.
